MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL400-4
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that " during the procedure, the suture was not visible.Consequently, the device was removed, and the case was proceeded with a new device".The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the returned device was conducted, and the following observations were made: received in tray.Pusher not deployed.Cutter not deployed.Needle trigger retracted.Retract lever fully retracted.Lever lock and tape disengaged.Urethral endpiece (ue) ready to deploy.Distal tip undamaged.Unsheathing pawl not engaged with suture spool.Shuttle not engaged with needle spool.Suture ferrule in place.Case right undamaged the items listed above are indicators of device status and are as expected for a device that functioned as designed.The following discrepancy was observed: needle damaged: the needle tip is broken at the tip.Capsular tab (ct) did not unsheathe.The needle was found to be broken at the tip.Comparison with a reference needle shows no reduction in the overall length of the broken needle.The break interface of the broken needle is regular and there is no missing material to report.Any possible missing material is esti-mated to be less than 1 m in length.Functional inspection was not performed because bone strike is a documented known possible outcome of the urolift procedure which is typically the result of de-vice positioning or excessive movement of the device or patient anatomy.Device history review investigation did not show issues related to complaint.The customer report of: " during the procedure, the suture was not visible " was confirmed.Confirmation is based on investigation results showing that the device suffered a bone strike.This is a known possible outcome of the procedure and is not indicative of a device malfunction.This investigation has determined that the device encountered the following failure mode: ul - needle damaged: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error - unintentional - cannot determine.Ul-ct did not unsheathe: the ct was unable to deploy due to the damaged needle interfering with ct deployment.The probable root cause of this failure mode is use error - unintentional - cannot determine.Teleflex will continue to monitor and trend for complaints of the nature.
 
Event or Problem Description
It was reported that " during the procedure, the suture was not visible.Consequently, the device was removed, and the case was proceeded with a new device".The patient's current condition is reported as "fine.".
 
Additional Manufacturer Narrative
(b)(4) section d 4 the lot number has been updated to 73g2401086.And unique identifier (udi)# corrected from (b)(4).

Brand Name
UROLIFT UL400 DELIVERY DEVICE & IMPLANT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22991027
Report Number3015181082-2025-00051
Device Sequence Number21034253
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public(01)00814932020087(11)240804(17)260725(10)73G2401086(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/25/2026
Device Catalogue NumberUL400-4
Device Lot Number73G2401086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2025
Supplement Date Received by Manufacturer09/11/2025
Not provided
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/15/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown